# SDR REXA2022052701003

- Difficulty date: April 19, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670333813
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT CRACKED STGR 25L AFT OF FS565.00.	REMOVED AND REPLACED PANEL SUPPORT IAW CRJ 900 SRM 53-32-58-001-001-A02, 51-25-00-001-001-A01, 51-42-06-001-001-A01.
